Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Blue veins spreading all over the body? Cause and treatment?

My daughter has started to get blue veins all over her body. Very visible and dark. Out of the blue. Over the last two weeks to be exact and they are continuing to spread. Looks like blue cobwebs.Could this be a disease? Could exposure to mold cause this? We may have mold in our ducts. What should be done? It looks serious and wasnt like this before and it is still spreading. Thanks!
Asked On : Wed, 29 Aug 2012
Answers:  1 Views:  577
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ayurveda Specialist 's  Response
1. blue veins [reticular veins] represent a normal skin variation, unless the veins are enlarged and might represent some other problem with the vein circulation.
2. Is she losing weight,which can make veins more noticeable, or could be hormonal influence.
3. A Phlebologist (Vein Specialist) can certainly help you to make a diagnosis one way or the other.

PS: An exception is mold on hard cheese, as some cheeses are eaten only after they become moldy! Blue cheese gets its flavor from the veins of blue-green mold in it.
Answered: Tue, 8 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor